A note on power series with integral coefficients.
Bollettino della Unione matematica italiana, Série 3, Tome 19 (1964) no. 1, pp. 1-3
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1964_3_19_1_a0,
author = {Carlitz, Leonard},
title = {A note on power series with integral coefficients.},
journal = {Bollettino della Unione matematica italiana},
pages = {1--3},
year = {1964},
volume = {Ser. 3, 19},
number = {1},
zbl = {0131.28201},
mrnumber = {162071},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1964_3_19_1_a0/}
}
Carlitz, Leonard. A note on power series with integral coefficients.. Bollettino della Unione matematica italiana, Série 3, Tome 19 (1964) no. 1, pp. 1-3. http://geodesic.mathdoc.fr/item/BUMI_1964_3_19_1_a0/